# SDR 2006UALA01054

- Difficulty date: May 10, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 28,840 hours, 10,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE AT DOOR 1L REPORTED BY CLEANERS AS HAVING FALLEN OUT OF CONTAINER.  SLIDE AT DOOR 1L FOUND PARTIALLY DEPLOYED BUT NOT INFLATED.  REPLACED DOOR SLIDE WITH A NEW SLIDE ASSY.
